Source: Department of Medicine
Department of Medicine by the Chest Disease Institute Advise patients with pulmonary tuberculosis should not stop taking the drug on their own. If the skin rash is found, deafness, dizziness, jaundice, abnormal vision, shock, low urine output or other abnormal symptoms from taking TB medicines Should see a doctor immediately.
Dr. Somsak Ankasil, Director-General of the Department of Medical Services said tuberculosis is a respiratory disease Can occur in all parts of the body throughout the body, such as lymph nodes. spine, joints, intestines, meninges But the most common is in the lungs. Transmission and spread of TB in the body. Caused by those who have been infected by breathing in the germs mixed in the droplets floating in the air into the lungs. While TB patients cough, sneeze, spit, spit sputum, which pulmonary tuberculosis patients often have important symptoms, such as a chronic dry cough for 2 weeks or more, may be accompanied by bleeding, weight loss, loss of appetite, fatigue, fever in the afternoon. or evening and sweating profusely at night
Dr. Anek Kanoksilp, Director of the Chest Disease Institute, Department of Medical Services added that Tuberculosis can be cured. If you strictly follow the advice of your doctor. and continue taking the drug until the complete treatment plan This is because the treatment process requires a combination of drugs and takes time. Some patients may experience adverse reactions from taking pulmonary tuberculosis drugs.Such symptoms can occur. But it doesn’t happen to everyone who takes TB medicines. The side effects from taking TB drugs are divided into 2 types: 1. Side effects that are harmful to the body, such as a skin rash, deafness, dizziness, jaundice, confusion, abnormal vision, shock, less urine output. Patients must stop taking all medications immediately. and rushed to see a doctor
2. Side effects that occur with minor symptoms such as anorexia, nausea, vomiting, abdominal pain, lethargy, flu-like symptoms. Patients do not have to stop taking the drug. But you should consult your doctor for further treatment. After treatment for a while and symptoms have subsided, patients should not stop taking the drug on their own. Because it will cause tuberculosis to develop, making the infection resistant to the drugs used to treat. until the symptoms of drug-resistant tuberculosis can affect the treatment of disease
Therefore, the most important factor is that the patient must cooperate in taking the drug continuously. and keep an eye on your symptoms If there are any abnormal symptoms, seek immediate medical attention. You should never stop taking the medication on your own.
For caution in the use of drugs in tuberculosis patients are as follows. 1. Women who are pregnant. or during breastfeeding Should inform the doctor every time. 2. Should take the medicine with water (no milk) before or after eating at least 2 hours for effective absorption. 3. If you forget to take the medicine within 12 hours, you can take the medicine as usual. Or if you forget to take your pills more than 12 hours later, skip the meal and take your next meal as usual. To prevent the patient from recurring tuberculosis.
Patients should strictly follow the doctor’s advice and treatment guidelines. And should always take care of yourself to be healthy. Regular health checks 1-2 times a year should avoid crowded places. the air is not ventilated refrain from smoking and alcoholic beverages and keep an eye on yourself if you have a chronic cough for more than 2 weeks or are at risk of close contact with the patient should see a doctor immediately for diagnosis